OSA's Digital Library

Journal of the Optical Society of America B

Journal of the Optical Society of America B

| OPTICAL PHYSICS

  • Vol. 18, Iss. 1 — Jan. 1, 2001
  • pp: 75–80

Optical stripes and bullets for a modified nonlinear Schrödinger equation

C. Polymilis, D. J. Frantzeskakis, A. N. Yannacopoulos, K. Hizanidis, and G. Rowlands  »View Author Affiliations


JOSA B, Vol. 18, Issue 1, pp. 75-80 (2001)
http://dx.doi.org/10.1364/JOSAB.18.000075


View Full Text Article

Acrobat PDF (144 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

We study the existence, formation, and stability of quasi-one-dimensional (stripes) and two-dimensional (bullets) spatio-temporal soliton solutions for a (2+1)-dimensional modified nonlinear Schrödinger equation, in the presence of the self-steepening effect. These solutions, which are on top of a continuous-wave background, are either dark or antidark, the latter being supported by the self-steepening effect. We show that there exist stable small-amplitude lump solitons, which, in the context of nonlinear optics, constitute novel light bullets.

© 2001 Optical Society of America

OCIS Codes
(190.4420) Nonlinear optics : Nonlinear optics, transverse effects in
(190.5530) Nonlinear optics : Pulse propagation and temporal solitons

Citation
C. Polymilis, D. J. Frantzeskakis, A. N. Yannacopoulos, K. Hizanidis, and G. Rowlands, "Optical stripes and bullets for a modified nonlinear Schrödinger equation," J. Opt. Soc. Am. B 18, 75-80 (2001)
http://www.opticsinfobase.org/josab/abstract.cfm?URI=josab-18-1-75

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited